MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information the trilogy evo ventilator was returned to the third-party service center for the report of preventative maintenance required.There no harm or injury reported.On evaluation, error code e-133 was noted in the error log indicating the active exhalation valve (aev) was stuck closed.This issue could affect the external aev in the circuit (diaphragm).The active exhalation control module (aecm) was replaced to address this issue.As part of maintenance, the air inlet foam filter, muffler, and particulate filter were replaced to prevent failure.Additional findings not related to the malfunction/issue: one in-line filter, proximal required replacement due to contamination.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23580063
Report Number2518422-2025-111889
Device Sequence Number9223313
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown